MAUDE Adverse Event Report: FERNO-WASHINGTON, INC. 35 XST PROFLEXX

FERNO-WASHINGTON, INC. 35 XST PROFLEXX
Model Number 0015790
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code Limb Pain (4836)
Date of Event 04/26/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported while unloading a patient from the ambulance, the stretcher allegedly did not catch the safety hook and the stretcher tilted to the side.It was alleged the patient sustained injury described as "right elbow pain/injury".Medical intervention sought was an xray.No additional information was provided on the alleged injury or the outcome of the medical intervention.
 
Additional Manufacturer Narrative
The stretcher was not made available to the manufacturer for evaluation; however, the end user advised they had their service company evaluate the stretcher and it is operating according to specification and has been returned to service.
 
Event or Problem Description

Brand Name
35 XST PROFLEXX
Common Device Name
35 XST PROFLEXX
Manufacturer (Section D)
FERNO-WASHINGTON, INC.
70 weil way
wilmlngton OH 45177
Manufacturer (Section G)
FERNO-WASHINGTON, INC.
70 weil way
wilmlngton OH 45177
Manufacturer Contact
dawn greene
70 weil way
wilmlngton, OH 45177
9372832900
MDR Report Key16911310
Report Number1523574-2023-00012
Device Sequence Number6148315
Product Code FPO
UDI-Device Identifier00190790000585
UDI-Public(01)00190790000585(11)180326
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number0015790
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/27/2023
Supplement Date Received by Manufacturer04/27/2023
Initial Report FDA Received Date05/11/2023
Supplement Report FDA Received Date07/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/26/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale
Patient Weight95 KG